# SDR CA001004015

- Difficulty date: August 25, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Doug DC-9-32
- Aircraft time: 65,986 hours
- Engine: Pwa JT8D7
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 2587788902
- Condition: Failed
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON SERVO WILL NOT DISENGAGE WITH SERVO SWITCHED OFF. UNABLE TO DISENGAGE AUTO PILOT. AILERON SERVO AND NR 1 DIRECTIONAL GYRO CHANGED.
